Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 57, NWS New Orleans, LA

April 3, 2017East Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 3, 2017, 1:26 AM CDT for East Baton Rouge Parish, Louisiana. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2017, 1:26 AM CDT (06:26 UTC)
Expired
Apr 3, 2017, 2:00 AM CDT
In force
34 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County East Baton Rouge Parish, LA

What was reported inside it

TimeReportWhereRemark
Apr 3, 1:45 AM CDTTSTM WND DMGPride, LA*** 1 INJ *** TREE FELL DOWN ON LIBERTY RD AND ON TOP OF A TRUCK. 1 PERSON SUFFERED MINOR INJURIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 4:52 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 6.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2436 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2436 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
4.6
Supercell composite
19.5

Open this sounding in Storm Lab

The text

As transmitted.

151 
WUUS54 KLIX 030626
SVRLIX
LAC033-030700-
/O.NEW.KLIX.SV.W.0057.170403T0626Z-170403T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
126 AM CDT MON APR 3 2017

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Northern East Baton Rouge Parish in southeastern Louisiana...

* Until 200 AM CDT

* At 125 AM CDT, a severe thunderstorm was located over Brownfields,
  or over Baker, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Baton Rouge, Zachary, Baker, Pride, Merrydale, Brownfields,
  Greenwell Spring and Baton Rouge Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana.

LAT...LON 3071 9106 3071 9086 3068 9088 3063 9094
      3061 9094 3059 9098 3057 9099 3045 9116
      3049 9120 3052 9120 3052 9123 3054 9125
      3056 9124 3057 9126
TIME...MOT...LOC 0625Z 228DEG 28KT 3056 9113 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:42 AM CDT, 44 minutes earlier.

Area forecast discussion, Apr 3, 12:42 AM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1242 AM CDT Mon Apr 3 2017

.AVIATION...
MVFR to IFR category conditions will prevail through the early to
mid morning hours due to ceilings. A line of convection will push
east across the forecast area from west to east through early
morning with scattered convection in advance of this line impacting
some of the terminals as well. The convection will push east of
all the terminals by 14z. VFR conditions will develop by afternoon
and prevail through the remainder of the TAF forecast period. 11

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  57  86  64  80 /  10   0  20  20
BTR  59  85  66  80 /   0   0  20  20
ASD  61  84  70  83 /  10   0  30  30
MSY  63  85  70  83 /  10   0  20  30
GPT  65  81  72  81 /  10   0  30  30
PQL  61  84  69  84 /  10   0  30  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this afternoon for LAZ034>037-039-040-
     046>050-056>072.

     Coastal Flood Advisory until 7 PM CDT this evening for LAZ040-
     050-058-062-064-066>070-072.

     Wind Advisory until 10 AM CDT this morning for LAZ040-059>070.

GM...Small Craft Advisory until 1 PM CDT this afternoon for GMZ530-
     532-534-536-538-550-552-555-557-570-572-575-577.

MS...Flash Flood Watch through this afternoon for MSZ068>071-077-080.

     Coastal Flood Advisory until 7 PM CDT this evening for
     MSZ080>082.

     Wind Advisory until 10 AM CDT this morning for MSZ080>082.

GM...Small Craft Advisory until 1 PM CDT this afternoon for GMZ532-
     534-536-538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Apr 2, 8:40 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
840 PM CDT Sun Apr 2 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-031345-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
840 PM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Tonight

An enhanced risk of severe thunderstorms exists tonight for much
of southeast Louisiana and southern Mississippi north and west of
a line from Gulfport to New Orleans to Thibodaux. There is a
slight risk of severe thunderstorms for the remainder of the area.
Severe thunderstorms will be capable of producing tornadoes,
strong damaging winds of 60 to 75 mph, and large hail as large as
quarter to golf ball size.

A moderate risk of excessive rainfall exists through Monday
morning for Wilkinson County Mississippi. A slight risk of
excessive rainfall exists for portions of southern Mississippi and
southeast Louisiana to the north of a line from Poplarville to
Hammond to Baton Rouge, with a marginal risk to the south of that
line.

A flash flood watch is in effect through 3 pm Monday. Total
rainfall accumulations through Monday are expected to be 3 to 6
inches with isolated higher amounts possible.

A wind advisory is in effect through 10 am Monday for winds
around 25 mph with higher gusts. This will include much of the
area south of the interstate 10/12 corridor.

A coastal flood advisory is in effect through 7 pm Monday for
most coastal counties and parishes as tides should rise to 1 to 2
feet above normal.

A small craft advisory is in effect through 1 pm Monday for all
coastal waters.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

All warnings, advisories, and risk levels are expected to lower
through the day Monday. Otherwise, no hazardous weather is
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through at least 9 am Monday
morning for severe thunderstorm and flash flood monitoring and
support.

In the hours before

Special weather statement, Apr 2, 7:51 PM CDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service New Orleans LA
751 PM CDT SUN APR 2 2017

LAZ039-040-071-072-030130-
Washington LA-Northern Tangipahoa LA-Southern Tangipahoa LA-
St. Tammany LA-
751 PM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. TAMMANY...
SOUTHERN TANGIPAHOA AND WESTERN WASHINGTON PARISHES UNTIL 830 PM
CDT...

At 751 PM CDT, Doppler radar was tracking a strong thunderstorm over
Springfield, or 7 miles south of Hammond, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hammond, Franklinton, Ponchatoula, Folsom, Springfield, Robert, Enon
and Natalbany.

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana.

LAT...LON 3076 8991 3032 9043 3037 9050 3038 9050
      3039 9051 3041 9052 3043 9055 3045 9055
      3094 9014
TIME...MOT...LOC 0051Z 222DEG 42KT 3040 9050
Special weather statement, Apr 2, 8:50 PM CDT, 4 hours 36 minutes before
Special Weather Statement
National Weather Service New Orleans LA
850 PM CDT SUN APR 2 2017

LAZ036-037-048-MSZ069-070-030230-
St. Helena LA-East Feliciana LA-East Baton Rouge LA-Pike MS-Amite MS-
850 PM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. HELENA...EASTERN
EAST FELICIANA AND NORTHEASTERN EAST BATON ROUGE PARISHES...
SOUTHWESTERN PIKE AND SOUTHEASTERN AMITE COUNTIES UNTIL 930 PM CDT...

At 849 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pride, or 9 miles south of Clinton, moving northeast at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mccomb, Magnolia, Summit, Darlington, Gillsberg, Easleyville and
Mccomb Airport.

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3116 9031 3100 9050 3100 9057 3094 9057
      3067 9088 3073 9110 3134 9055
TIME...MOT...LOC 0149Z 221DEG 48KT 3073 9097
Special weather statement, Apr 2, 9:39 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service New Orleans LA
939 PM CDT SUN APR 2 2017

LAZ037-071-MSZ069>071-030330-
St. Helena LA-Northern Tangipahoa LA-Pike MS-Walthall MS-Amite MS-
939 PM CDT SUN APR 2 2017

...SPECIAL WEATHER STATEMENT...

At 939 PM CDT, Doppler radar was tracking a strong thunderstorm near
Easleyville, or 9 miles north of Greensburg, moving northeast at 60
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Mccomb, Magnolia, Kentwood, Summit, Osyka, Gillsberg, Easleyville and
Mccomb Airport.

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3124 9016 3084 9064 3096 9080 3135 9045
      3135 9030
TIME...MOT...LOC 0239Z 220DEG 52KT 3097 9065
Special weather statement, Apr 2, 11:54 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1154 PM CDT SUN APR 2 2017

LAZ057-058-072-030545-
Southern Tangipahoa LA-St. John The Baptist LA-St. James LA-
1154 PM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHN THE BAPTIST...
SOUTHEASTERN ST. JAMES AND SOUTHEASTERN TANGIPAHOA PARISHES UNTIL
1245 AM CDT...

At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm near
South Vacherie, or 8 miles southwest of Reserve, moving northeast at
50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Reserve, Laplace, Wallace, Edgard, South Vacherie, Garyville and
North Vacherie.

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana.

LAT...LON 3042 9024 3036 9024 3025 9035 3022 9041
      3016 9043 3010 9042 3003 9049 3002 9054
      3000 9055 2997 9054 2989 9061 2989 9065
      2994 9074 3017 9054 3017 9048 3022 9043
      3026 9043 3028 9040 3029 9042 3045 9026
TIME...MOT...LOC 0454Z 220DEG 44KT 2996 9063
Special weather statement, Apr 3, 12:01 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1201 AM CDT MON APR 3 2017

LAZ035-MSZ068-069-030600-
West Feliciana LA-Wilkinson MS-Amite MS-
1201 AM CDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND WESTERN AMITE
COUNTIES UNTIL 100 AM CDT...

At 1200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dolorosa to near Simmesport. Movement was
east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Centreville, Woodville, Gloster, Fort Adams, Dolorosa and Crosby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3135 9115 3132 9112 3135 9102 3135 9077
      3100 9104 3102 9175 3104 9172 3104 9166
      3103 9164 3103 9158 3106 9156 3111 9163
      3120 9158 3123 9154 3122 9153 3123 9149
      3125 9148 3127 9149 3134 9136 3137 9123
TIME...MOT...LOC 0500Z 265DEG 22KT 3125 9136 3098 9175
Special weather statement, Apr 3, 12:47 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1247 AM CDT MON APR 3 2017

LAZ034>037-046>048-050-MSZ068>070-030630-
Livingston LA-Iberville LA-St. Helena LA-East Feliciana LA-
Pointe Coupee LA-West Baton Rouge LA-West Feliciana LA-
East Baton Rouge LA-Pike MS-Wilkinson MS-Amite MS-
1247 AM CDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST FELICIANA...WEST BATON
ROUGE...ST. HELENA...EASTERN POINTE COUPEE...NORTHWESTERN
LIVINGSTON...EAST FELICIANA...IBERVILLE AND EAST BATON ROUGE
PARISHES...NORTHWESTERN PIKE...WILKINSON AND AMITE COUNTIES UNTIL 130
AM CDT...

At 1247 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Garden City to Merrydale
to near Bayou Sorrel. Movement was northeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Plaquemine, Port Allen,
New Roads, Jackson, St. Francisville, Clinton, Liberty, Greensburg,
Oak Hills Place, St. Gabriel, Walker, Addis, Brusly, Livingston,
Centreville and Livonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.

LAT...LON 3132 9111 3135 9097 3135 9052 3051 9063
      3034 9095 3034 9101 3030 9103 3011 9139
      3013 9146 3023 9148 3025 9157 3031 9162
      3036 9165 3041 9163 3047 9167 3131 9143
      3137 9123
TIME...MOT...LOC 0547Z 234DEG 47KT 3128 9107 3051 9113 3020 9133

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:22 PM CDTSpecial Weather StatementLIXTangipahoa53 min
Apr 2, 7:27 PM CDTSevere Thunderstorm WarningLIXAscension, Livingston18 min
Apr 2, 7:49 PM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Iberville, West Baton Rouge41 min
Apr 2, 7:51 PM CDTSpecial Weather StatementLIXTangipahoa, Washington39 min
Apr 2, 7:53 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge37 min
Apr 2, 8:50 PM CDTSpecial Weather StatementLIXSaint Helena40 min
Apr 2, 11:54 PM CDTSpecial Weather StatementLIXSaint John the Baptist51 min
Apr 3, 12:47 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Iberville, Saint Helena, West Baton Rouge, West Feliciana43 min
Apr 3, 1:54 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Saint Helena36 min
Apr 3, 2:19 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston, Saint Helena26 min
Apr 3, 2:27 AM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena, Tangipahoa48 min
Apr 3, 2:31 AM CDTFlash Flood WarningLIXAscension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more3 hr
Apr 3, 2:39 AM CDTTornado WarningLIXTangipahoa17 min
Apr 3, 2:43 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint Helena, Tangipahoa, Washington32 min
Apr 3, 2:46 AM CDTTornado WarningLIXAscension, Livingston14 min
Apr 3, 3:13 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa, Washington32 min
Apr 3, 3:40 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington50 min
Apr 3, 3:56 AM CDTTornado WarningLIXWashington19 min
Apr 3, 4:07 AM CDTTornado WarningLIXSaint Tammany8 min
Apr 3, 4:11 AM CDTSpecial Marine WarningLIX49 min
Apr 3, 4:14 AM CDTTornado WarningLIXSaint Tammany16 min
Apr 3, 4:25 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington50 min
Apr 3, 4:49 AM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa3 hr
Apr 3, 4:54 AM CDTTornado WarningLIXJefferson, Orleans10 min
Apr 3, 4:56 AM CDTSpecial Weather StatementLIXOrleans, Saint Charles49 min
Apr 3, 5:00 AM CDTSpecial Marine WarningLIX45 min
Apr 3, 5:15 AM CDTSpecial Weather StatementLIXOrleans60 min
Apr 3, 5:33 AM CDTSevere Thunderstorm WarningLIXSaint Tammany42 min
Apr 3, 5:39 AM CDTSpecial Marine WarningLIX96 min
Apr 3, 6:25 AM CDTRiver Flood WarningLIXEast Baton Rouge29 hr
Apr 3, 6:25 AM CDTSpecial Marine WarningLIX65 min
Apr 3, 6:51 AM CDTSpecial Marine WarningLIX114 min
Apr 3, 7:12 AM CDTSpecial Marine WarningLIX93 min
Apr 3, 7:37 AM CDTAreal Flood AdvisoryLIXSaint Tammany53 min
Apr 3, 8:31 AM CDTSpecial Marine WarningLIX59 min
Apr 3, 9:35 AM CDTSpecial Marine WarningLIX55 min
Apr 3, 9:54 AM CDTRiver Flood WarningLIXSaint Tammany5 days
Apr 3, 10:20 AM CDTSpecial Marine WarningLIX55 min
Apr 3, 10:52 AM CDTRiver Flood WarningLIXSaint Tammany41 hr
Apr 3, 10:57 AM CDTRiver Flood WarningLIXSaint Tammany32 hr
Apr 3, 10:57 AM CDTRiver Flood WarningLIXSaint Tammany44 hr
Apr 3, 11:03 AM CDTRiver Flood WarningLIXSaint Helena38 hr
Apr 3, 11:07 AM CDTRiver Flood WarningLIXEast Baton Rouge56 hr
Apr 3, 11:12 AM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston48 hr
Apr 3, 11:18 AM CDTSpecial Marine WarningLIX57 min
Apr 3, 11:42 AM CDTRiver Flood WarningLIXSaint Tammany18 days

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.